# SDR SWAA2015032337727

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35510
- Aircraft time: 29,069 hours, 14,110 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 07482SOCN1853M33
- Part serial: LMDN6983
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, ERRATIC NR 1 ENG OPERATION CLIMBED AT CRUISE N, DROPPED OFF TO LESS THAN 40% & FAILED.  R & R NR 1 ELECTRONIC ENG CONTROL IAW MM.
